Decongestants and PE effects?
Good morning fellas.
I managed to pull myself out of bed extra early this morning for a very long, hot shower and awesome PE session. I’m still rather new to this, but at 200 jelqs my cock was fat, veins popping out, glans engorged like a porn star, so I was feeling pretty damn good about myself. I step out of the shower, do some Horse 440’s, lotion up my swollen member, and stand back to admire what I’m hoping is becoming a work of cock-art.
Then it hit me, I was starting to get a bit stuffy. My sinuses were feeling tender, and the back of my throat felt raw and scratchy. Knowing my body quite well and feeling this way a hundred times before, I know that’s the onset of my Spring allergy/sinus battle, and I better do something about it quick. Popped some L-Arginine, and followed that up with a super-dose of Vitamin D3 and my daily multi-vitamin, which usually are enough to stave off any long-lasting illnesses.
So still feeling a bit foggy in the head, I started searching for a 12-hour Sudafed. Finding one, I popped it down too, when I was overcome with regret. You see, I’ve noticed in my adulthood that generally speaking, decongestants and the like shrink my dick up like a pre-pubescent boy. I’m sure much of it was mental, but I couldn’t help but *feel* my huge hanging flaccid start to crawl up inside me almost immediately…
Question: Has anyone else experienced negative effects on your PE routine due to decongestants? I’m wondering if it’s just the temporary shrinkage effect, or it it will actually negatively impact my gains?
Personal experiences are much appreciated!
Starting Stats (APR '11): BPEL - 7.0" Base EG - 6.1" NBPFL - 4.75"
Current Stats (DEC '14): BPEL - 7.6" Base EG - 6.4" NBPFL - 5.5"